English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Elliptic systems

Dain, S. (2006). Elliptic systems. In J. Frauendiener, D. J. Giulini, & V. Perlick (Eds.), Analytical and Numerical Approaches to Mathematical Relativity (pp. 117-140). Berlin u.a: Springer.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4AE7-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4AE8-2
Genre: Book Chapter

Files

show Files
hide Files
:
0411081.pdf (Preprint), 255KB
Name:
0411081.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Dain, Sergio1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: In this article I will review some basic results on elliptic boundary value problems with applications to General Relativity.

Details

show
hide
Language(s): eng - English
 Dates: 2006
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 205706
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Analytical and Numerical Approaches to Mathematical Relativity
Source Genre: Book
 Creator(s):
Frauendiener, Jörg, Editor
Giulini, Domenico J.W., Editor
Perlick, Volker, Editor
Affiliations:
-
Publ. Info: Berlin u.a : Springer
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 117 - 140 Identifier: -

Source 2

show
hide
Title: Lecture Notes in Physics
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 692 Sequence Number: - Start / End Page: - Identifier: -